Open Access
2014 Existence of Multiple Solutions for Fourth-Order Elliptic Problem
Hua Gu, Tianqing An
Abstr. Appl. Anal. 2014(SI53): 1-7 (2014). DOI: 10.1155/2014/780989


By using the variant fountain theorem, we study the existence of multiple solutions for a class of superquadratic fourth-order elliptic problem with Navier boundary value condition.


Download Citation

Hua Gu. Tianqing An. "Existence of Multiple Solutions for Fourth-Order Elliptic Problem." Abstr. Appl. Anal. 2014 (SI53) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07023048
MathSciNet: MR3256259
Digital Object Identifier: 10.1155/2014/780989

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI53 • 2014
Back to Top